Please help- terrible acne from going off BC!
I went off birth control 4 months ago so my husband and I could start TTC. About 8 weeks ago my chin started getting terrible cysts, and now within the past couple weeks I've been breaking out on my forehead too (to the point where I went a little crazy and cut myself some not-so-flattering bangs to try to camouflage-yikes!!!). I've also gone off my anxiety meds, which isn't helping the emotional aspect of suddenly having terrible skin (even worse than I was a teenager). It's gotten to the point where I'm unable to cover it up with makeup and rarely even leave the house anymore because I'm so embarrassed.
I've gone to the dermatologist, who offered to put me on some heavy duty meds to try to get rid of the acne, but the whole reason I'm breaking out in the first place is because I'm off all my meds so I can have a baby- so I don't want to be put on meds that could be potentially harmful to a baby.
My husband and I are relatively newly weds (2 years) and this is our first time TTC, and I feel like my terrible self esteem from the acne plus my high levels of anxiety are really taking away from how special and exciting this time should be :(
Have any of you ladies struggled with similar skin issues? If so, how did you cope with it (both emotionally and physically)? Any recommendations would be so truly appreciated!